# SDR SWAA2024012945673

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 18,847 hours, 9,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE NEEDS REPACKING.<[01] RE-SECURED L1 DOOR GIRT BAR VELCRO. PERFORMED ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01-200-802. NO FURTHER DEFECTS NOTED AT THIS TIME.
